It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1Showing 1 - 17 of 17 for synthroid thirst. (0.009 seconds)


... but now that it's back I realize exactly how bad it was. I'm also not dying of thirst anymore. ... (0 replies)
... I noticed that the first month on synthroid I was also very thirsty, but it is not bad now. Not sure why I was thirsty at first but was pretty bad for couple weeks. ... (1 replies)
Thirst
Sep 15, 2003
... just started synthroid a week ago and I am really thirsty....is this common....or could it be my sinus infection. Im on antibiotics too so I dont which is which... ... (2 replies)

... ranted, this MD was a quack, so having a doctor is no guarantee of anything. But piecing together the sequence of events and their timing, my theory is that her Synthroid was either started at too high a dose or was increased too fast, either of which comes with the possibility of stroke or cardiac event. ... (14 replies)
... Hello, I was wondering how far below my adams apple is my thyroid? I've been having many symptoms of hyperthyroid, including: Fatigue Lack of Concentration Nervousness Palpitations/Rapid/Hard heart beat difficulty sleeping alcohol sensitivity (5 replies)
... Wow, you just described my entire life. I am so thankful that I read this, I will read through all the replies and see how you are doing, but I will say that my doctor told me that there was nothing wrong with me, but my internet research determined that my thyroid is not working properly based on my blood results, my blood results were almost 4.0 but the doctor said that's... (49 replies)
... Hi all, I've read many, many threads on this board and wanted to jump in with my story. I'm a 33 yo woman with no kids (yet). I asked my doctor for blood tests this week due to many symptoms- Extreme fatigue, severe depression, anxiety, obsessive thoughts, panic attacks, insomnia (difficulty falling asleep and waking multiple times a night, after 2-3 hours sleep), itchy... (49 replies)
... This is such incredibly important information I wonder if we couldn't make it, or something a little more generic, a sticky at the top of the boards? No doctor told me anything about how to take my medication - I only learnt by researching on the internet, and of course from this site. There must be other people who have had that experience as well, and it makes such a... (16 replies)
... You may be able to back down your synthroid dose when you stop taking it with the iron. I am surprised you MD and pharmacist didn't warn you of that one. ... (16 replies)
... he funny thing is Im so tired of feeling like this I start messin with my meds. I know its bad but I want my life back so Im gonna do whatever it takes. I was on synthroid 88mcg and 5mcg of cytomel. I upped my synthroid to 132mcg about a week ago. ... (23 replies)
... Hello. I'm Kim, and new to this board. I'm just this year 40, and have had lots of "minor" changes in the last few years, adding up to "I don't feel like myself, and I hate this!" but individually too minor to mention to a doc, or easily explained by other means. My menses have gone nuts, from normal 7-dayers to 3-day horror-thons, then to 3-day "Why waste money on pads,... (4 replies)
... Normally i would never self dose , except with supplements...but i have been in your position with finals. I think taking the extra synthroid is an excellent idea...It won't hurt you. ... (6 replies)
... go to student health right away and have them check your blood sugar. Excessive thirst can be a sign of Type I diabetes, and people with autoimmune thyroid disease are at a slightly higher risk of Type I diabetes. ... (6 replies)
... The thirst is a clue to be tested for it. ... (6 replies)
... Free t4 and free t3 are what the cells actually get. It's the active part of the hormones. You need to have these checked along with TSH to better understand what your thyroid is actually doing. T4 is Synthroid/Levoxyl/Levothyroxine. These do not cause excessive thirst. Midwest1 is absolutely correct. Have your blood sugar checked. You may be diabetic. Barb (16 replies)
... Hi Barb. I am on levoxyl too. Is that what could be causing my incredible thirst....like 2 gallons of h20 a day and MANY bathroom trips.( many soft no.2's also) eek! I also get SO bloated after eating even a small meal and very gassy. Real fun to live with, huh? thanks, Jodi (16 replies)
... I continued to have body pain, lethargia, vomitting upon rising ,chest pain, headaches, nausea, emotional outburst, tunnel vision, no hunger no thirst poor memory , stomach problems began constapation , hair thin , nails brittle hair begins to come out in spots, so tired I rarely coughed or sneezed . ... (321 replies)


Associated Tags: armour, headache, med side effects, thirst, thirsty

Pages: 1

All times are GMT -7. The time now is 10:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!